# SDR CA190424005

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,915 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7506594
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

(CAN) CREW RECEIVED PACK HOT CAUTION MESSAGE, FOLLOWED QRH AND DESCENDED TO 14,000 FEET. DECLARED AN EMERGENCY WITH ATC AND LANDED WITHOUT INCIDENT. NO PASSENGERS ONBOARD AS THIS WAS A POSITIONING FLIGHT AFTER OPERATING A CHARTER. MAINTENANCE RECTIFICATION: PACK DISCHARGE OVERTEMP SWITCH REPLACED IAW AMM 21-51-31 AND SYSTEM CHECKED SERVICEABLE. AIRCRAFT CYCLES: 65500. HOURS: 64613:27. (TC# 20190424005)
